The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1212 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 2, 1989, pp. 183–196
DOI: 10.4171/ZAA/348

Published online: 1989-04-30

Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition

A. B. Dishliev[1] and D. D. Bainov[2]

(1) Technical University of Sofia, Bulgaria
(2) University of Plovdiv, Bulgaria

Initial value problems for systems of differential equations with impulses are considered. The impulses are realized in the moments when the integral curves meet some of previously fixed hypersurfaces in the extended phase space. Sufficient conditions for the continuous dependence of the solutions of these systems on the initial conditions are found.

No keywords available for this article.

Dishliev A., Bainov D.: Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition. Z. Anal. Anwend. 8 (1989), 183-196. doi: 10.4171/ZAA/348